Long-term Side Effects Of Consuming Anti-inflammatory Drugs?
Best Regards, HealthReplies.com r nI Often Have Itching Between The Hands, Below The Stomach, And Also Sometimes On The Face r n Itching When You Scratch There Is Fluid Out r nI Often Consume Dexamethasone 0.5, The Yellow Harsen Production. Strangely, if I take the drug the itching disappears, but when the medicine runs out the itching recurs. R nFor Flashback I have been taking the drug for a long time, I used to itch on my wrists quite badly, I scratched them until they were injured and watery. R nThen I Going to a health center in my area and giving the medicine there is Dexamethasone. R nAnd within a few days the itching that hurts disappears r nSo the point is that if the Dexamethasone runs out then the itching sensation will reappear so it can be said to be like dependence on drugs R nPlease explain whether the drug has a significant effect on my body r nBecause I have been taking the Dexamethasone for a long time r nAnd how is the best solution r nThank you HealthReplies.com
Hello Sugirin! Thank you for asking at HealthReplies.com.
Dexamethasone is a type of steroid drug that is useful in dealing with inflammation in the body. In your case, this drug only suppresses the symptom you are feeling, which is itching. Your main problem, which is the cause of itching, has not been resolved with this drug. As a result, when dexamethasone is stopped, itching returns. Long-term use of steroids can also be harmful to the body. This medicine will also disrupt the balance of hormones in your body, so you should not stop it suddenly. It's best if you go to a dermatologist immediately to have your skin problem examined directly to find out the possible cause. In addition to providing therapy to your skin, your doctor will also gradually stop using your dexamethasone. After being examined and given treatment, follow the doctor's advice and come back for control according to the appointment or if there are other complaints. Avoid scratching the itchy part because it can actually cause sores and infections in the area.
That's all information from me. I hope this helps.